2013, 2013(special): 619-627. doi: 10.3934/proc.2013.2013.619

Fuzzy system of linear equations

1. 

Department of Applied Mathematics, Faculty of Technology and Engineering, The M. S. University of Baroda, Vadodara, Gujarat, India

Received  September 2012 Revised  March 2013 Published  November 2013

Real life applications arising in various fields of Engineering and Sciences like Electrical, Civil, Economics, Dietary etc. can be modeled using system of linear equations. In such models it may happen that the values of the parameters are not known or they cannot be stated precisely only their estimation due to experimental data or experts knowledge is available. In such situation it is convenient to represent such parameters by fuzzy numbers (refer [22]). Klir, [15] gave the results for the existence of solution of linear algebraic equation involving fuzzy numbers. The method to obtain solution of system of linear equations with all the involved parameters being fuzzy is proposed here. The $\alpha$-cut technique is well known in obtaining weak solutions, (refer [7]) for fully fuzzy systems of linear equations (FFSL). In this paper, the conditions for the existence and uniqueness of the fuzzy solution are proved.
Citation: Purnima Pandit. Fuzzy system of linear equations. Conference Publications, 2013, 2013 (special) : 619-627. doi: 10.3934/proc.2013.2013.619
References:
[1]

S. Abbasbandy S., A. Jafarian and R. Ezzati, Conjugate gradient method for fuzzy symmetric positive-definite system of linear equations,, Applied Mathematics and Computation, 171 (2005), 1184.

[2]

S. Abbasbandy S., R. Ezzati and A. Jafarian, LU decomposition method for solving fuzzy system of linear equations,, Applied Mathematics and Computation \textbf{172} (2006), 172 (2006), 633.

[3]

S. Abbasbandy and A. Jafarian, Steepest descent method for system of fuzzy linear equations,, Applied Mathematics and Computation \textbf{175} (2006), 175 (2006), 823.

[4]

T. Allahviranloo, Numerical methods for fuzzy system of linear equations,, Applied Mathematics and Computation \textbf{155} (2004), 155 (2004), 493.

[5]

T. Allahviranloo, Successive over relaxation iterative method for fuzzy system of linear equations,, Applied Mathematics and Computation \textbf{162} (2004), 162 (2004), 189.

[6]

T. Allahviranloo, The adomian decomposition method for fuzzy system of linear equations,, Applied Mathematics and Computation \textbf{163} (2005), 163 (2005), 553.

[7]

T. Allahviranloo, M. Ghanbari, A. A. Hosseinzadeh, E. Haghi and R. Nuraei, A note on fuzzy linear systems,, Fuzzy Sets and Systems \textbf{177}(1) (2011), 177 (2011), 87.

[8]

T. Allahviranloo, E. Ahmady and N. Ahmady, A method for solving nth order fuzzy linear differential equations,, International Journal of Computer Mathematics, 86 (2009), 730.

[9]

D. Behera and S. Chakraverty, Solution of Fuzzy System of Linear Equations with Polynomial Parameteric form,, Applications and Applied Mathematics, 7 (2012), 648.

[10]

J. J. Buckley and Y. Qu, Solving linear and quadratic fuzzy equations,, Fuzzy Sets and Systems, 38 (1990), 43.

[11]

M. Dehghan, B. Hashemi and M. Ghatee, Computational methods for solving fully fuzzy linear systems,, Applied Mathematics and Computation, 179 (2006), 328.

[12]

M. Dehghan and B. Hashemi, Solution of the fully fuzzy linear system using the decomposition procedure,, Applied Mathematics and Computation, 182 (2006), 1568.

[13]

D. Dubois and H. Prade, Fuzzy Sets and Systems: Theory and Applications,, Academic Press, (1980).

[14]

M. Friedman, M. Ming and A. Kandel, Fuzzy linear systems,, Fuzzy Sets and Systems, 96 (1998), 201.

[15]

G. Klir and B.Yuan, Fuzzy Sets and Fuzzy Logic Theory and Applications,, Prentice Hall, (1997).

[16]

M. Matinfar, S. H. Nasseri and M. Sohrabi, Solving Fuzzy Linear System of Equations by Using Householder Decomposition Method,, Applied Mathematical Sciences, 2 (2008), 2569.

[17]

S. H. Nasseri, M. Abdi and B. Khabiri, An Application of Fuzzy linear System of Equations in Economic Sciences,, Australian Journal of Basic and Applied Sciences, 5 (2011), 7.

[18]

S. H. Nasseri and M. Sohrabi, Gram-Schmidt approach for linear System of Equations with fuzzy parameters,, The Journal of Mathematics and Computer Science, 1 (2010), 80.

[19]

M. J. Quinn, Parallel Computing Theory and Practice,, Oregon State University, (2002).

[20]

T. Rahgooy, H. Sadoghi and R. Monsefi, Fuzzy Complex System of linear equations Applied to Circuit Analysis,, International Journal of Computer and Electrical Engineering, 1 (2009), 535.

[21]

A. Sadeghi, I. M. Ahmad and A. F. Jameel, Solving Systems of Fuzzy Differential Equation,, International Mathematical Forum, 6 (2011), 2087.

[22]

L. A. Zadeh, Fuzzy sets,, Information and Control, 8 (1965), 338.

show all references

References:
[1]

S. Abbasbandy S., A. Jafarian and R. Ezzati, Conjugate gradient method for fuzzy symmetric positive-definite system of linear equations,, Applied Mathematics and Computation, 171 (2005), 1184.

[2]

S. Abbasbandy S., R. Ezzati and A. Jafarian, LU decomposition method for solving fuzzy system of linear equations,, Applied Mathematics and Computation \textbf{172} (2006), 172 (2006), 633.

[3]

S. Abbasbandy and A. Jafarian, Steepest descent method for system of fuzzy linear equations,, Applied Mathematics and Computation \textbf{175} (2006), 175 (2006), 823.

[4]

T. Allahviranloo, Numerical methods for fuzzy system of linear equations,, Applied Mathematics and Computation \textbf{155} (2004), 155 (2004), 493.

[5]

T. Allahviranloo, Successive over relaxation iterative method for fuzzy system of linear equations,, Applied Mathematics and Computation \textbf{162} (2004), 162 (2004), 189.

[6]

T. Allahviranloo, The adomian decomposition method for fuzzy system of linear equations,, Applied Mathematics and Computation \textbf{163} (2005), 163 (2005), 553.

[7]

T. Allahviranloo, M. Ghanbari, A. A. Hosseinzadeh, E. Haghi and R. Nuraei, A note on fuzzy linear systems,, Fuzzy Sets and Systems \textbf{177}(1) (2011), 177 (2011), 87.

[8]

T. Allahviranloo, E. Ahmady and N. Ahmady, A method for solving nth order fuzzy linear differential equations,, International Journal of Computer Mathematics, 86 (2009), 730.

[9]

D. Behera and S. Chakraverty, Solution of Fuzzy System of Linear Equations with Polynomial Parameteric form,, Applications and Applied Mathematics, 7 (2012), 648.

[10]

J. J. Buckley and Y. Qu, Solving linear and quadratic fuzzy equations,, Fuzzy Sets and Systems, 38 (1990), 43.

[11]

M. Dehghan, B. Hashemi and M. Ghatee, Computational methods for solving fully fuzzy linear systems,, Applied Mathematics and Computation, 179 (2006), 328.

[12]

M. Dehghan and B. Hashemi, Solution of the fully fuzzy linear system using the decomposition procedure,, Applied Mathematics and Computation, 182 (2006), 1568.

[13]

D. Dubois and H. Prade, Fuzzy Sets and Systems: Theory and Applications,, Academic Press, (1980).

[14]

M. Friedman, M. Ming and A. Kandel, Fuzzy linear systems,, Fuzzy Sets and Systems, 96 (1998), 201.

[15]

G. Klir and B.Yuan, Fuzzy Sets and Fuzzy Logic Theory and Applications,, Prentice Hall, (1997).

[16]

M. Matinfar, S. H. Nasseri and M. Sohrabi, Solving Fuzzy Linear System of Equations by Using Householder Decomposition Method,, Applied Mathematical Sciences, 2 (2008), 2569.

[17]

S. H. Nasseri, M. Abdi and B. Khabiri, An Application of Fuzzy linear System of Equations in Economic Sciences,, Australian Journal of Basic and Applied Sciences, 5 (2011), 7.

[18]

S. H. Nasseri and M. Sohrabi, Gram-Schmidt approach for linear System of Equations with fuzzy parameters,, The Journal of Mathematics and Computer Science, 1 (2010), 80.

[19]

M. J. Quinn, Parallel Computing Theory and Practice,, Oregon State University, (2002).

[20]

T. Rahgooy, H. Sadoghi and R. Monsefi, Fuzzy Complex System of linear equations Applied to Circuit Analysis,, International Journal of Computer and Electrical Engineering, 1 (2009), 535.

[21]

A. Sadeghi, I. M. Ahmad and A. F. Jameel, Solving Systems of Fuzzy Differential Equation,, International Mathematical Forum, 6 (2011), 2087.

[22]

L. A. Zadeh, Fuzzy sets,, Information and Control, 8 (1965), 338.

[1]

Fanghua Lin, Dan Liu. On the Betti numbers of level sets of solutions to elliptic equations. Discrete & Continuous Dynamical Systems - A, 2016, 36 (8) : 4517-4529. doi: 10.3934/dcds.2016.36.4517

[2]

Natalia Skripnik. Averaging of fuzzy integral equations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1999-2010. doi: 10.3934/dcdsb.2017118

[3]

G. A. Swarup. On the cut point conjecture. Electronic Research Announcements, 1996, 2: 98-100.

[4]

Wendong Wang, Liqun Zhang. The $C^{\alpha}$ regularity of weak solutions of ultraparabolic equations. Discrete & Continuous Dynamical Systems - A, 2011, 29 (3) : 1261-1275. doi: 10.3934/dcds.2011.29.1261

[5]

Zengjing Chen, Yuting Lan, Gaofeng Zong. Strong law of large numbers for upper set-valued and fuzzy-set valued probability. Mathematical Control & Related Fields, 2015, 5 (3) : 435-452. doi: 10.3934/mcrf.2015.5.435

[6]

Xiaodong Liu, Wanquan Liu. The framework of axiomatics fuzzy sets based fuzzy classifiers. Journal of Industrial & Management Optimization, 2008, 4 (3) : 581-609. doi: 10.3934/jimo.2008.4.581

[7]

Jun Xie, Jinlong Yuan, Dongxia Wang, Weili Liu, Chongyang Liu. Uniqueness of solutions to fuzzy relational equations regarding Max-av composition and strong regularity of the matrices in Max-av algebra. Journal of Industrial & Management Optimization, 2017, 13 (4) : 1-16. doi: 10.3934/jimo.2017087

[8]

Juan J. Nieto, M. Victoria Otero-Espinar, Rosana Rodríguez-López. Dynamics of the fuzzy logistic family. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 699-717. doi: 10.3934/dcdsb.2010.14.699

[9]

Fengping Yao, Shulin Zhou. Interior $C^{1,\alpha}$ regularity of weak solutions for a class of quasilinear elliptic equations. Discrete & Continuous Dynamical Systems - B, 2016, 21 (5) : 1635-1649. doi: 10.3934/dcdsb.2016015

[10]

Andrej V. Plotnikov, Tatyana A. Komleva, Liliya I. Plotnikova. The averaging of fuzzy hyperbolic differential inclusions. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1987-1998. doi: 10.3934/dcdsb.2017117

[11]

Wei Wang, Xiao-Long Xin. On fuzzy filters of Heyting-algebras. Discrete & Continuous Dynamical Systems - S, 2011, 4 (6) : 1611-1619. doi: 10.3934/dcdss.2011.4.1611

[12]

Li Ma, Lin Zhao. Regularity for positive weak solutions to semi-linear elliptic equations. Communications on Pure & Applied Analysis, 2008, 7 (3) : 631-643. doi: 10.3934/cpaa.2008.7.631

[13]

Kristian Bredies. Weak solutions of linear degenerate parabolic equations and an application in image processing. Communications on Pure & Applied Analysis, 2009, 8 (4) : 1203-1229. doi: 10.3934/cpaa.2009.8.1203

[14]

Cédric Villani. Regularity of optimal transport and cut locus: From nonsmooth analysis to geometry to smooth analysis. Discrete & Continuous Dynamical Systems - A, 2011, 30 (2) : 559-571. doi: 10.3934/dcds.2011.30.559

[15]

Robert M. Strain. Optimal time decay of the non cut-off Boltzmann equation in the whole space. Kinetic & Related Models, 2012, 5 (3) : 583-613. doi: 10.3934/krm.2012.5.583

[16]

Mariane Bourgoing. Viscosity solutions of fully nonlinear second order parabolic equations with $L^1$ dependence in time and Neumann boundary conditions. Existence and applications to the level-set approach. Discrete & Continuous Dynamical Systems - A, 2008, 21 (4) : 1047-1069. doi: 10.3934/dcds.2008.21.1047

[17]

Tayel Dabbous. Adaptive control of nonlinear systems using fuzzy systems. Journal of Industrial & Management Optimization, 2010, 6 (4) : 861-880. doi: 10.3934/jimo.2010.6.861

[18]

Guojun Gan, Qiujun Lan, Shiyang Sima. Scalable clustering by truncated fuzzy $c$-means. Big Data & Information Analytics, 2016, 1 (2/3 ) : 247-259. doi: 10.3934/bdia.2016007

[19]

David L. Finn. Convexity of level curves for solutions to semilinear elliptic equations. Communications on Pure & Applied Analysis, 2008, 7 (6) : 1335-1343. doi: 10.3934/cpaa.2008.7.1335

[20]

Saeed Ketabchi, Hossein Moosaei, M. Parandegan , Hamidreza Navidi. Computing minimum norm solution of linear systems of equations by the generalized Newton method. Numerical Algebra, Control & Optimization, 2017, 7 (2) : 113-119. doi: 10.3934/naco.2017008

 Impact Factor: 

Metrics

  • PDF downloads (1)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]